# SDR DHL2004364001

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SHUTTERED AND STOPPED ABRUPTLY WITH SMOOTH APPLICATION OF BRAKES WITH A SLOW TAXI SPEED.  AFT OUTER BRAKE TRANSMITTER CIRCUIT BREAKER 804 B-2 POPPED.  CLEANED AND RE-SEATED AFT OUTER PEDAL POSITION TRANSMITTER, AND BLED GREEN BRAKE SYSTEM.  OPS CHECKED GOOD IAW M/M 32-42-00.
